Archive for Rational Mechanics and Analysis

, Volume 166, Issue 1, pp 47–80

Convergence of Solutions to the Boltzmann Equation in the Incompressible Euler Limit



 We consider here the problem of deriving rigorously, for well-prepared initial data and without any additional assumption, dissipative or smooth solutions of the incompressible Euler equations from renormalized solutions of the Boltzmann equation. This completes the partial results obtained by Golse [B. Perthame and L. Desvillettes eds., Series in Applied Mathematics4 (2000), Gauthier-Villars, Paris] and Lions & Masmoudi [Arch. Rational Mech. Anal. 158 (2001), 195–211].


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

    • 1
  1. 1.Laboratoire d'Analyse Numérique Université Paris VI 175 me du Chevaleret 75013 Paris FranceFR

Personalised recommendations